# SDR HEEA071944

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 8,337 hours
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SM20ACD200A21
- Part serial: FA2557
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STUCK IN ENERGIZED POSITION. REPLACED WITH SERVICEABLE PART.
